Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DavydeJong

Benzoyl Peroxide

Recommended Posts

I've taken BP for over 3 weeks now.

My bumps are almost none to a little but these are still red.

Will the redness fade? I'm getting really hopeless right now.

Link to comment
Share on other sites

Yes, these are called post inflammatory hyperpigmentation and should fade within 6 months. Make sure to protect your skin from the sun everyday using spf 15 or greater to prevent further inflammation.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×